# SDR CALA2021081801353

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 64,866 hours, 24,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Seat 12abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12ABC SEAT MOUNTED EMERGENCY LIGHT DAMAGED. REMOVED AND REPLACED EMERGENCY LIGHT (WHITE) ON ROW 12ABC REF MM 33-51-11 AND CONFIGURATION DRAWING 3350DD14743. OPS CK OK. VERIFIED IDT TASKS
